Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with GERD, taking prisolec, have harder and faster heart beats, normal ECHO results. Cause?

I recently have been diagnosed with GERD . I have been on prilosec for a month. My symptoms have decreased a lot however after a couple of beers last night my heart began to beat fast and hard. Also the other day I ran from one gate to another in the airport and my heart felt like it was going to beat out of my body. Echocardiogram was done and everything normal
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response

Welcome to the forum. You are diagnosed with GERD and you have been taking prisolec. Presolec is a proton pump inhibitor of the group omeprazole. You have been prescribed presolec so that your GERD symptoms are under control. It prevents the acid formation, gastric problem. heartburn, irritation, nausea and vomit sensations,etc.

You should know that patients suffering from GERD should strictly quit alcohol, beer, caffeine, nicotine intake. They should keep away from any kind of addiction as addiction may trigger the GERD symptoms and make the situation worse.

The fast heart beats that you have been experiencing are the side effects of Prisolec. Prisolec may cause abnormal heart beats, water retention, diarrhea, nausea, vomiting, muscle weakness, cramps,etc.

You should strictly follow the dose prescribed by the doctor and over-doses should not be taken. Get health conscious, quit careless lifestyle, stay in contact with your treating doctor. Take rest, keep yourself well hydrated, take balanced nutritious food.

Consult your treating doctor if you still have problems, take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor